# SDR FDEA200902260748

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Corroded
- Location: Bs 480-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, FLOOR SEAT TRACK BASE STA 480 TO 485, X = 27.50.  FOUND CORRODED SEAT TRACK ACA7106-505.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG.1 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
